# SDR WX0A20161227211

- Difficulty date: December 24, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N216NV
- Make and model: Airbus A320-214
- Aircraft serial: 1318
- Aircraft time: 37,264 hours, 25,202 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

GREEN HYDRAULIC FLUID LOST.  EMERGENCY DECLARED.   REMOVED AND REPLACED TOP CASE DRAIN AND HYDRAULIC LOW PRESSURE SWITCH TUBES.
